Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Red rings around armpits area. Used dandruff shampoo. What can help pain?

Hi I have red rings around my armpit hair. I am seventeen years old and I am a male. They appeared around both armpits yesterday morning. The only thing I had done to my armpits was put dandruff shampoo on the hair. Please tell me if that s the case and what I can do to stop the pain. It doesn t itch; it s just very painful
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

from your description there are two possibilities :-
1. a reaction following the shampoo.

2. fungal infection.

it will be best to visit your dermatologist who can examine you and treat it accordingly.

since its painful, there is a chance of secondary bacterial infection, hence its best to consult your dermatologist as soon as possible.

for temporary relief you can apply a steroid and antibiotic combination cream like cortisone and neosporin.

take care.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor